# SDR UALA2010070602399

- Difficulty date: July 6, 2010
- Submitted: July 6, 2010
- Operation: Air carrier
- Aircraft: N197UA
- Make and model: Boeing 747422
- Aircraft serial: 26901
- Aircraft time: 52,573 hours, 6,297 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Part number: 794640
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT EMERGENCY LIGHTS 45ABC-53ABC IS INOPERATIVE.  FOUNDED FEEDER CABLE DISCONNECTED.  RECONNECTED CABLE.  CHECKS NORMAL.
